Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suffering from depression, anxiety. Prescribed deanxit. Side-effects of stopping medication?

hello, I ve been told by my psycho-pharmacologist to take Deanxit to control my anxiety level in the phase that my depression hit and affected me badly. i want to inquire about Deanxit, how long it takes to affect the body, what happens if a person consumes alcohol of any kind,what are the changes that occur if the medication is stopped, and how long does it take to notice these changes? thank you.
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  667
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

Deanxit is one of the many benzodiazepine group of medications that is helpful with anxiety. However, there are studies that indicate that depression is made worse by benzodiazepines. Deanxit has a very short half life, i.e., it is eliminated from the body rapidly and also has a quick onset of action, usually anywhere between 5 and 30 minutes. Drowsiness is a side effect of the medication and using any other kind of sedative including alcohol is best avoided. Your body may have become used to the medication and you may need to go off of deanxit slowly by a tapered dose method. Please consult a qualified psychiatrist for doing so.

I hope this helped. Take care.
Answered: Mon, 28 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor